# SDR AWXA200100472

- Difficulty date: September 3, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 49,684 hours, 21,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 143N5352
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - C7 CK - "C" - FWD CARGO COMPARTMENT, BS 800, BL 0, FRAME SHEAR TIE CORRODED BEYOND SRM LIMITS.  MAINTENANCE REMOVED THE CORRODED SHEAR TIE AND FABRICATED A NEW SHEAR TIE IAW BOEING DRAWING 140N2002 AND INSTALLED IAW B757 SRM 51-40-02, FIG 3, PG 405.
